MathSciNet Relay Station
MathSciNet bibliographic data
MR1110071 35B05
Meshkov, V. Z. On the possible rate of decrease at infinity of the solutions of second-order partial differential equations. (Russian) Mat. Sb. 182 (1991), no. 3, 364--383; translation in Math. USSR-Sb. 72 (1992), no. 2, 343–361
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement